Anxiety Support
35,111 members38,867 posts

Still feeling horrid no sleep realy gettin depressed

I just can't sleep thers no way anxiety can cause all these things what's going on weird pains in my side and stomach also electric shocks and feels like a elastic band around my head vibrations inside my Body feels like everything is getting tighter I ear buzzing noises and a lot more its getting realy realy annoying know!!x

4 Replies
oldestnewest

Hi. Are you currently taking any medicines for depression or anxiety and stopped them abruptly?

Francis

depressionnewscentral.com

Reply

Yes I was taking mirtazapine and stopd why could this have made it worse my doc is putting me back on them?

Reply

hi john stopping med suddenly can cause these symptoms you need to wean yourself off them slowly with your doctors guidance.Dont worry too much once you start taking them again god willing you will start to feel calmer.

Reply

Thanks a lot hope I do I stop taking them around 3weeks ago

Reply

You may also like...